MathSciNet Relay Station
MathSciNet bibliographic data
MR539252 (80m:12005) 12A55 (20B25)
McKay, J. Some remarks on computing Galois groups. SIAM J. Comput. 8 (1979), no. 3, 344–347.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement